MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2307-72-003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delta xtend reverse shoulder procedure: deltoid pectoral cutting guide was attached to the handle for cutting guide (instrumentation at this point was in the humerus of patient) when surgeon tried to remove instrumentation to proceed, the deltoid pectoral guide would not detach from handle as per surgical technique the two instruments fused together.The surgeon subsequently removed both instruments attached to one another using a mallet.Surgical delay 3 minutes and procedure successfully completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device could not confirm the reported jammed/seized condition with a mating handle instrument.The device was returned without the mating instrument.Examination of the returned device revealed one of the locking knobs was stripped.The noted damage is consistent with the use of excessive force and the investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DELTO PECTORAL CUTTING GUIDE
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11561105
Report Number1818910-2021-05926
Device Sequence Number14498870
Product Code HTZ
UDI-Device Identifier10603295116080
UDI-Public10603295116080
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-72-003
Device Catalogue Number230772003
Device Lot Number5117323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/29/2021
04/29/2021
05/20/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/10/2021
05/13/2021
05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1